MathSciNet Relay Station
MathSciNet bibliographic data
MR498490 (58 #16599) 12A65 (10D25)
Shintani, Takuro On certain ray class invariants of real quadratic fields. J. Math. Soc. Japan 30 (1978), no. 1, 139–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement